# SDR WXOA00031

- Difficulty date: November 14, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5260 · Entrance Stairs
- Part: Angle
- Condition: Corroded
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, AFT AIRSTAIR, 4TH STAIR FROM TOP SHOWS EVIDENCE OF LEVEL 2 CORROSION ON BACK AND LOWER SURFACE OF STEP.  REMOVED AND REPLACED STEP ANGLES AND TREAD PER DC9 SRM 51-30-8 AND BOEING DRAWING 9910381.  (M)
